# SDR FDEA202209192384

- Difficulty date: September 19, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: AKC753913
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE, AKC7539-13 BEAM HAS ELONGATED FASTENER ATTACHING L/H HOLES. FABRICATED NEW BEAM ACK7539-13 PER DWG AKC7539.
